Bordism Classes Represented by Multiple Point Manifolds of Immersed Manifolds

Peter J. Eccles, Mark Grant

Research output: Contribution to journalArticle

Abstract

We present a geometrical version of Herbert’s theorem determining the homology classes represented by the multiple point manifolds of a self-transverse immersion. Herbert’s theorem and generalizations can readily be read off from this result. The simple geometrical proof is based on ideas in Herbert’s paper. We also describe the relationship between this theorem and the homotopy theory of Thom spaces.
Original languageEnglish
Pages (from-to)47-52
Number of pages6
JournalProceedings of the Steklov Institute of Mathematics
Volume252
Issue number1
DOIs
Publication statusPublished - Jan 2006

Fingerprint Dive into the research topics of 'Bordism Classes Represented by Multiple Point Manifolds of Immersed Manifolds'. Together they form a unique fingerprint.

Cite this